# SDR ZDVA20170321003

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N427MJ
- Make and model: Amd FALCON2000
- Aircraft serial: 2000S0717
- Aircraft time: 1,095 hours, 713 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: EASYII
- Condition: Corrupted
- Part time: 1,095 hours, 713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED, ENGAGED AUTOPILOT IN CLIMB, EXPERIENCED A RAPID PITCH UP AND LEFT ROLL, AUTOPILOT SELF DISENGAGED, PILOT LEVELED AIRCRAFT AND FOLLOWED CHECKLIST PROCEDURES FOR TROUBLESHOOTING AND VERIFICATION OF ANY OTHER MALFUNCTIONS, DECIDED TO DIVERT FROM INTENDED DESTINATION, AND LANDED WITHOUT INCIDENT.
